# SDR AALA201805239020

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 9,516 hours, 3,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE LOOSE.  REMOVED DEBRIS FROM THE GIRT BAR AND SECURED THE SLIDE COVER. OPS CHECKED NORMAL.
